# SDR GTIA2017031201814

- Difficulty date: March 12, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 9,365 hours, 4,194 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Rear Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT REPORTED BURNED RUBBER ODOR IN REAR OF CABIN DURING DECENT.  ACCOMPLISHED TSM 05-550-00-810-831-A. ISOLATED PACKS ON APU BLEED AS WELL AS NR 1 AND 2 ENGINE BLEEDS. NO ODOR PRESENT. NO LEAKS FOUND DURING WALK AROUND GVI INSPECTION. INSPECTED ALL LIGHTS, PSU PANELS, AND COFFEE MAKER IN AREA OF ODOR. NO OTHER DEFECTS NOTED. ACFT OK FOR SERVICE.
